# SDR SWAA116705

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 75,799 hours, 67,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Part number: 6556685
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE MOUNT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM.
